Thread: Hgh Users??
03-16-2005, 04:06 AM #1
How long after you started your hgh did it take for you to have joint aches, or any other symptoms for that matter? I have only been on for 8 days now. As of tonight my wrists & left shoulder are fairly tender right now. I was not expecting any sides for at least a couple of weeks. It's not unbarrible, just noticable. I have not had any numbness as of yet. As far as feeling tired, I have not had a day off in 9 weeks & I'm working 13 hours a day. I ALWAYS FEEL TIRED. I don't think that it is due to the HGH.
I am running 3 iu's right now. 7 days a week. I assume I should keep running at this dossage until it becomes more of a burden. From what I read , it will pass. Is this correct?
I will be back tonight to see what you guys have to say.
03-16-2005, 07:23 AM #2Banned
Originally Posted by talltanman
- Join Date
- May 2003
03-16-2005, 12:02 PM #3
Besides working long hours, you might feel tired due to the GH. When are you injecting? Sides can kick in usually for me after a couple of weeks, but It's going on 2 months and they are a bit worse. But, from experience, they usually go away. If not, I would suggest to drop down to 2iu's ED. If I try and go above 4 ius's, I can't take the sides.
03-16-2005, 04:16 PM #4Anabolic Member
- Join Date
- Jun 2004
For myself around 4 weeks.
03-20-2005, 03:03 AM #5Originally Posted by talltanman
I would take 5 on/2 off to give you own hgh time to work. Studies have show the results are the same, so you save some hgh and have a long cycle which is really the key.
03-20-2005, 11:11 AM #6
I ran HGH for 20 weeks and the only side I had was losing about 4% In bodyfat... I guess I was just lucky.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)